Journal of the Mathematical Society of Japan

Decomposition theorem for Hopf algebras and pro-affine algebraic groups

Eiichi ABE and Yukio DOI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 433-447.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854896

Digital Object Identifier
doi:10.2969/jmsj/02430433

Mathematical Reviews number (MathSciNet)
MR0321962

Zentralblatt MATH identifier
0236.14021

Subjects
Primary: 16A24

Citation

ABE, Eiichi; DOI, Yukio. Decomposition theorem for Hopf algebras and pro-affine algebraic groups. J. Math. Soc. Japan 24 (1972), no. 3, 433--447. doi:10.2969/jmsj/02430433. https://projecteuclid.org/euclid.jmsj/1259854896


Export citation